:(PLEASE HELP ME!:(
I took my 8yr. old son to the doctors 4 days ago, due to his right eye having excessive "winking". He says only sometimes it hurts. At the doctors, they looked at his retina, and said it looked okay. The doctor initially thought it could be a "tic", but then, he put an orange dye on the front of his eyeballs and turned the lights off, and shined a black light into his eyes. We immediately saw a spot about the size of a grain of rice going down the sclera (white part of the eyeball), right next to the dark middle part, since his eyes are brown. The doctor said it's not a scratch, but it could be scar tissue, or a growth. I'm extremely concerned about what kind of growth it may be! The only thing I can think of about the scar tissue, if any, is when he was 5yrs. old, he ran into my dresser and hit his eye on the corner of the dresser, resulting in getting a couple of stitches. But the stitches were on the brow itself and just below the brow on the upper part of the eyelid.
My son says it doesn't itch, but it always feels like something is in his eye. Therefore, he's always "winking" that eye. Just about every night, he puts a cold rag on his eye in bed. He just had a vision test and his sight is horrible! He could only read maybe down to the 2nd or 3rd line below the big "E". He says he can see out of the right eye better than the left, and the right eye is the one with this spot on it.
I Googled about this, and everything kept saying things like this would lead to collapsing of the eyeball.
Can someone please tell me some information about this, or what condition this may be, and could this lead to him losing his eye or eyesight, or what types of growth it may be???? PLEASE...I'm so afraid for him. :( :confused: Are the websites about this problem? If so, I'd like to know them.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?